# SDR USAA070132

- Difficulty date: February 26, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 50,025 hours, 50,025 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AT STA 727D + 12 INCHES STR 23R HAS CRACK.  REMOVED DAMAGE & INSTALLED REPAIR DOUBLER & TRIPLER PER EA 98457, DEFECT SIZE:  1 INCH.
